# SDR IPXA2020111462356

- Difficulty date: November 2, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AVB751039
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C VERTICAL STAB NR 2 PYLON WEB ANGLE IS CRACKED JUST AFT OF NR 4 BANJO FITTING INSIDE PANEL 457AL.  REPLACED CRACKED VERTICAL STAB NR 2 PYLON WEB ANGLE JUST AFT OF NR 4 BANJO FITTING INSIDE PANEL 457AL, IAW MD-11 SRM 54-05-41. (MINOR)
